# SDR ASOA03093

- Difficulty date: March 8, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A STRONG FUEL ODOR OCCURRED IN THE COCKPIT AND CABIN WHEN THE BLEEDS WERE SWITCHED FROM THE ENGINE TO THE AUXILIARY POWER UNIT.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTED THE AUXILIARY POWER UNIT FOR LEAKS AND RAN BOTH ENGINES WHILE TRANSFERRING THE RT ENGINE BLEEDS TO THE AUXILIARY POWER UNIT SEVERAL TIMES.  THE FUEL ODOR DID NOT REOCCUR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT, OK FOR SERVICE.
